MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Flextend Pediatric and Neonatal Trach Tube; Tube, Tracheostomy (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Flextend Pediatric and Neonatal Trach Tube; Tube, Tracheostomy (W/Wo Connector)
Catalog Number 67PFS55
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Bivona Flextend Pediatric and Neonatal Trach Tube
Common Device Name
Tube, Tracheostomy (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50086786
Report Number2025816-2026-00082
Device Sequence Number10002075
Product Code JOH
UDI-Device Identifier10351688518651
UDI-Public(01)10351688518651(17)300827(10)6137801
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67PFS55
Device Lot Number6137801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown